# SDR AALA202011259003

- Difficulty date: November 24, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 19,860 hours, 7,736 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FLIGHT ATTENDANT NR 3L EMERGENCY FLASH LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY FLASHLIGHT, IAW AMM 20-21-00.
